# SDR SWAA2022012476644

- Difficulty date: May 12, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 63,782 hours, 37,129 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Angle
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ANGLE LOCATED ON ACCESS PANEL #651FB AT RT WING / REPLACED ANGLE (BRAKET) LOCATED ON ACCESS PANEL #651FB AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 DUE TO NOT FOUND ALLOWABLE DAMAGE IN SRM B737-700 FOR CRACK
